# SDR FDEA201512083951

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 95,038 hours, 27,336 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FI CARGO DISCHARGE FLASHING.  MX IMMEDIATELY CHECKED CARGO, NO INDICATION FIRE.  DISCHARGE SWITCH NOT PUSHED DUE IMMEDIATE INSPECTION MX.  PULLED & RESET MISC CB IAW MM 31-42-01-5.  OPERATIONS CHECKED OK.  ALSO INSPECTED FWD CARGO LOWER BAY.  NO EVIDENCE OF SMOKE.  OK FOR  SERVICE.
